Israel Journal of Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Israel J. Math., 2020, Volume 238, Pages 807–835 (Mi ijm4)  

Popular products and continued fractions

Nikolay Moshchevitina, Brendan Murphyb, Ilya Shkredova

a Steklov Mathematical Institute, Gubkina 8, Moscow 119991, Russia
b School of Mathematics, University of Bristol University Walk, Bristol BS8 1TW, UK

Funding Agency Grant Number
Russian Science Foundation 19-11-00001
Leverhulme Trust RPG 2017-371
The work of the first and the third authors was supported by grant Russian Scientific Foundation RSF 19-11-00001 (sections 2,3,5). The work of the second author was supported by Leverhulme grant RPG 2017-371.


DOI: https://doi.org/10.1007/s11856-020-2039-3


Bibliographic databases:

Received: 21.08.2018
Revised: 31.07.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ijm4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021